# SDR RAIA951012

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: L8602328
- Condition: Failed
- Location: Rt Eng
- Part time: 2,012 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

STL - FLT NR 7534 - RIGHT ENGINE LOST OIL PRESSURE, CREW SHUT ENGINE AND LANDED SAFELY WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE OIL COOLER ASSEMBLY.  GROUND RUNS LEAK CHECK GOOD.  (M)
